On boundedness of semistable sheaves

  • Adrian Langer

    Institute of Mathematics, University of Warsaw, ul. Banacha 2, 02-097 Warszawa, Poland
On boundedness of semistable sheaves cover
Download PDF

This article is published open access.


We give a new simple proof of boundedness of the family of semistable sheaves with fixed numerical invariants on a fixed smooth projective variety. In characteristic zero our method gives a quick proof of Bogomolov's inequality for semistable sheaves on a smooth projective variety of any dimension 2\ge 2 without using any restriction theorems.

Cite this article

Adrian Langer, On boundedness of semistable sheaves. Doc. Math. 27 (2022), pp. 1–16

DOI 10.4171/DM/865